Ask an expert
Question

13 Nov 2006

ENDOMETRIOSIS
I HAD A LAPAROSCOPY A YEAR AGO FOR ENDO (THIRD STAGE) AND OVARIAN CYSTS. I HAVE NOT HAD A NORMAL CYCLE SINCE THEN. I HAVE BLEEDING THAT LASTS FOR A MONTH IT STOPS FOR A WEEK AND THEN STARTS AGAIN. I KNOW WHEN I AM GOING TO START BLEEDING BECAUSE I GET NAUSEA AND VOMITING AND MY LEGS ESPECIALLY ON THE VEINS GETS SO ITCHY I WANT TO SCRATCH MY SKIN OFF I HAVE NO BLADDER CONTROL AND MY ABDOMEN STANDS OUT LIKE A BALLOON. I HAVE BEEN FOR HORMONE TESTS. I HAVE NO PROGESTERONE AND TOO MUCH ESTROGEN. MY DHEA LEVELS AND TESTERONE LEVELS ARE ALSO EXTREMELY LOW FOR MY AGE. I AM 33. I CANT TAKE ORAL CONTRACEPTIVE CAUSE I SUFFER FROM MIGRAINE HEADACHES. I HAVE BEEN USING NATURAL CREAMS. BUT A YEAR LATER I AM NO BETTER. BEFORE THE OPERATION I HAD NORMAL CYCLES. DID THE GYNAE WHO DID THE OP DO SOMETHING WRONG???? I AM SO WORRIED
Answer 340 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your symptoms don't sound typical of endometriosis. Perhaps you mean that your testosterone and DHEA are high. This would be in keeping with PCOS. The best treatment for this is the oral contraceptive, but glucophage may be of some help.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.